MAUDE Adverse Event Report: ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG COBAS® EGFR MUTATION TEST V2; SOMATIC GENE MUTATION DETECTION SYSTEM

ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG COBAS® EGFR MUTATION TEST V2; SOMATIC GENE MUTATION DETECTION SYSTEM
Catalog Number 07248563190
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the analyzer was (b)(6).The investigation is ongoing.E1 initial reporter establishment name: (b)(6) hospital.
 
Event or Problem Description
There was an allegation of questionable results with the cobas® egfr mutation test v2 assay for one patient sample tested on cobas z480 analyzer.The initial result was no mutation detected.The repeat result with two other methods (droplex egfr mutation test v2 and qiagen test) was l858r mutation detected.All 3 tests were performed with the same tissue block.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause for the discrepant results observed was found to be sample-specific.The contributing factors are likely a combination of off-label sample prep, differences in technology, different collections, and a sample that is at or near the limit of detection (lod).In general, lod samples are known to generate wavering results upon repeat testing.

Brand Name
COBAS® EGFR MUTATION TEST V2
Common Device Name
SOMATIC GENE MUTATION DETECTION SYSTEM
Manufacturer (Section D)
ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG
1080 us highway 202 south
branchburg NJ 08876
Manufacturer (Section G)
ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG
1080 us highway 202 south
branchburg NJ 08876
Manufacturer Contact
timothy blair
1080 us hwy 202 s
branchburg, NJ 08876
MDR Report Key20881871
Report Number2243471-2024-03578
Device Sequence Number7921812
Product Code OWD
UDI-Device Identifier00875197005448
UDI-Public00875197005448
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
P150047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue Number07248563190
Device Lot NumberK15109
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/15/2024
Supplement Date Received by Manufacturer12/18/2024
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown